Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 1, 2013, 2:31 AM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 2:31 AM CDT (07:31 UTC)
- Expired
- Jun 1, 2013, 6:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 2:55 AM CDT | FLASH FLOOD | Choctaw, OK | FLOODING REPORTED IN THE DOWNTOWN AREA. |
| Jun 1, 3:53 AM CDT | FLASH FLOOD | 1 Sw Choctaw, OK | WATER RESCUE REPORTED AT A HOUSE NEAR NE 23RD ST. AND HENNEY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3260 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 6.9
- Supercell composite
- 29.0
The text
As transmitted, in the capitals the NWS used until 2016.
237 WGUS54 KOUN 010731 FFWOUN OKC017-073-083-109-011130- /O.NEW.KOUN.FF.W.0016.130601T0731Z-130601T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 231 AM CDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... SOUTHERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA... CANADIAN COUNTY IN CENTRAL OKLAHOMA... SOUTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA... * UNTIL 630 AM CDT * AT 221 AM CDT...NATIONAL WEATHER SERVICE RADAR AND RAIN GAUGES INDICATED OVER SIX INCHES OF RAIN HAS FALLEN ACROSS PARTS OF OKLAHOMA AND CANADIAN COUNTIES. ADDITIONAL STORMS WILL MOVE ACROSS THESE COUNTIES THROUGH THE EARLY MORNING WITH ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE. LIFE-THREATENING FLOODING IS ALREADY OCCURRING AND WILL CONTINUE FOR THE NEXT SEVERAL HOURS. LOWER AMOUNTS OF RAIN HAVE FALLEN IN SOUTHERN KINGFISHER AND SOUTHERN LOGAN COUNTIES BUT HEAVY RAINFALL WILL CONTINUE TO FALL WHICH WILL INCREASE THE RISK OF FLASH FLOODING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...EL RENO... KINGFISHER...YUKON...BETHANY...CONCHO...MUSTANG...THE VILLAGE... WARR ACRES...CHOCTAW...HARRAH...NICHOLS HILLS...SPENCER... PIEDMONT...JONES...NICOMA PARK...UNION CITY...OKARCHE...CASHION... LUTHER...CALUMET...ARCADIA...MERIDIAN AND TINKER AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3585 9714 3538 9715 3538 9826 3586 9819 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:18 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 1, 1:18 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 AM CDT SAT JUN 1 2013
.AVIATION...
THIN LINE OF STRONG STORMS ACROSS CENTRAL OKLAHOMA WILL
SHIFT TO THE SOUTH OVERNIGHT INTO EARLY SATURDAY MORNING
AND GRADUALLY WEAKEN IN INTENSITY. MAIN IMPACT FROM STORMS
WILL BE AT OKC/OUN TERMINAL THROUGH 12/15Z.
MVFR TO VFR CEILINGS ARE EXPECTED TO BUILD SOUTHWARD
OVERNIGHT...THEN IMPROVE/SCATTER DURING THE MORNING/EARLY
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 637 PM CDT FRI MAY 31 2013/
AVIATION...00Z TAF ISSUANCE...
LARGE AND DANGEROUS SUPERCELL PRODUCING A LARGE AND DESTRUCTIVE
TORNADO WILL LIKELY PASS JUST NORTH/NORTHWEST OF KOKC...
THUNDERSTORMS WILL CONTINUE TO IMPACT ALL AIRFIELDS ACROSS CENTRAL
OKLAHOMA OVER THE NEXT 6 HOURS. CEILINGS WILL VARY FROM IFR TO
MVFR WITH STRONG WIND GUSTS IN ALL DIRECTIONS AND FREQUENT
LIGHTNING. AIRFIELDS IN WESTERN AND NORTHWESTERN OKLAHOMA WILL
LIKELY REMAIN VFR THROUGH THE END OF THE PERIOD.
JTK
PREV DISCUSSION... /ISSUED 528 PM CDT FRI MAY 31 2013/
UPDATE...
UPDATED POPS/WX...
DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.
JTK
PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/
DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.
THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.
AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 57 78 57 / 20 10 0 10
HOBART OK 85 55 83 59 / 10 10 10 10
WICHITA FALLS TX 88 59 85 61 / 20 10 10 10
GAGE OK 81 50 81 58 / 0 0 10 10
PONCA CITY OK 79 53 77 55 / 10 0 0 0
DURANT OK 84 61 81 59 / 50 30 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&Hazardous weather outlook, May 31, 10:28 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT FRI MAY 31 2013
OKZ004>048-050>052-TXZ083>090-020330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1028 PM CDT FRI MAY 31 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING HOURS
ACROSS PORTIONS OF CENTRAL AND SOUTHEASTERN OKLAHOMA.
LOCATION...
A MODERATE RISK REMAINS ACROSS CENTRAL OKLAHOMA SOUTHEAST
OF A LINE FROM CUSHING TO TUTTLE...EAST OF A LINE FROM
TUTTLE TO WAYNE...AND NORTH OF A LINE FROM WAYNE TO CALVIN.
THE OKLAHOMA CITY METRO AREA IS IN THE MODERATE RISK AREA.
THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
BLACKWELL TO BURNS FLAT TO ALTUS...AND NORTH OF AN ALTUS TO
MARIETTA TO DURANT LINE.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...
HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS OF 70 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING.
THE TORNADO THREAT HAS DECREASED...HOWEVER THEY CANNOT BE RULLED
OUT.
TIMING...
SEVERE STORMS WILL PERSIST ACROSS CENTRAL AND NORTHEASTERN OKLAHOMA
THROUGH THE OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND EASTERN OKLAHOMA SHOULD CONTINUE SEVERE WEATHER
OPERATIONS THROUGH THE EVENING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT. THE SEVERE THREAT WILL SLOWLY SHIFT EASTWARD THROUGH
MIDNGHT AS STORMS CONTINUE TO MERGE INTO A CLUSTER AND SLOWLY SHIFT ACROSS
EAST CENTRAL AND PORTIONS OF SOUTHEASTERN OKLAHOMA.
THE PRIMARY SEVERE THREAT OVER THE NEXT 4 TO 6 HOURS WILL BE DAMAGING WIND...
LARGE HAIL...HEAVY RAINFALL AND FLASH FLOODING. THE OVERALL TORNADO THREAT
WILL CONTINUE TO DIMINSH THROUGH MIDNIGHT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT AND EARLY SATURDAY MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEAD TO SIGNIFICANT FLASH FLOODING ACROSS THE OKLAHOMA
CITY METRO AND PORTIONS OF CENTRAL OKLAHOMA. WITH RAINFALL AMOUNTS OF 3 TO
5 INCHES...THERE ARE REPORTS OF NUMEROUS ROADS CLOSED AND WATER RESCUES.
WITH ALREADY SATURATED GROUND IN SOME AREAS...CONTINUED HEAVY RAIN OVERNIGHT
COULD LEAD TO ADDITIONAL FLASH FLOODING. FLASH FLOOD WARNINGS CONTINUE FOR
PORTIONS OF CENTRAL OKLAHOMA THROUGH MIDNIGHT...AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR NORTH CENTRAL...CENTRAL AND PORTIONS OF EASTERN
OKLAHOMA THROUGH TOMORROW MORNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.
A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.
KURTZIn the hours before
Local storm report, May 31, 11:35 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 2 SSW CHOCTAW 35.46N 97.28W
05/31/2013 E1.25 INCH OKLAHOMA OK TRAINED SPOTTER
EAST RENO AND NORTH HENNEY RD
1127 PM HAIL 1 SSW CHOCTAW 35.47N 97.27W
05/31/2013 E1.25 INCH OKLAHOMA OK TRAINED SPOTTER
NE 10TH AND N HENNEY RD
&&
DWLocal storm report, May 31, 11:45 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLASH FLOOD 3 N THE VILLAGE 35.61N 97.56W
05/31/2013 OKLAHOMA OK TRAINED SPOTTER
FLOODING IN 7300 BLCK OF SHORELINE DR WATER OVER ROADWAY
0500 PM TSTM WND GST 5 E PONCA CITY 36.71N 97.00W
05/31/2013 E65 MPH KAY OK PUBLIC
0500 PM HAIL 5 E PONCA CITY 36.71N 97.00W
05/31/2013 E1.00 INCH KAY OK PUBLIC
&&
DWSpecial weather statement, May 31, 11:59 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI MAY 31 2013
OKZ017>019-024-025-010530-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-BLAINE OK-CANADIAN OK-
1159 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHERN
OKLAHOMA...SOUTHERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN
CANADIAN COUNTIES UNTIL 1230 AM CDT...
AT 1154 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BRIDGEPORT TO 6 MILES SOUTHEAST OF OKARCHE
TO 3 MILES WEST OF ARCADIA...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLASH FLOODING...
LOCATIONS IMPACTED INCLUDE...
EDMOND...CONCHO...PIEDMONT...GEARY...OKARCHE...CASHION...ARCADIA...
GREENFIELD...NAVINA AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3577 9714 3558 9734 3562 9859 3583 9836
3584 9745
TIME...MOT...LOC 0454Z 257DEG 25KT 3564 9846 3568 9788 3565 9739
11Special weather statement, Jun 1, 12:46 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1246 AM CDT SAT JUN 1 2013 OKZ018-024-010630- KINGFISHER OK-CANADIAN OK- 1246 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINGFISHER AND NORTHERN CANADIAN COUNTIES UNTIL 130 AM CDT... AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE... MOVING EAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FLOODING... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3586 9769 3559 9768 3556 9810 3577 9804 TIME...MOT...LOC 0545Z 255DEG 42KT 3571 9795
Special weather statement, Jun 1, 1:17 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 AM CDT SAT JUN 1 2013
OKZ025-026-030-010700-
OKLAHOMA OK-LINCOLN OK-POTTAWATOMIE OK-
117 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...SOUTHERN
LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES UNTIL 200 AM CDT...
AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARRAH...
MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3541 9664 3541 9670 3543 9673 3540 9678
3538 9725 3556 9727 3570 9663
TIME...MOT...LOC 0612Z 261DEG 39KT 3549 9716Special weather statement, Jun 1, 1:59 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 159 AM CDT SAT JUN 1 2013 OKZ026-010730- LINCOLN OK- 159 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 230 AM CDT... AT 158 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MCLOUD...MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... FLASH FLOODING... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3547 9714 3555 9714 3568 9680 3547 9678 TIME...MOT...LOC 0658Z 240DEG 49KT 3549 9702
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:13 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 29 min |
| May 31, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 37 min |
| May 31, 7:32 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 28 min |
| May 31, 7:39 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 31, 7:40 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 35 min |
| May 31, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 28 min |
| May 31, 8:10 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 50 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 60 min |
| May 31, 8:36 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more | 4 hr |
| May 31, 8:42 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 31, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 46 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 78 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more | 50 min |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 10 hr |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Oklahoma | 51 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 56 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 42 min |
| May 31, 10:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 31, 11:01 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more | 50 min |
| May 31, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| May 31, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 49 min |
| May 31, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 48 min |
| May 31, 11:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 39 min |
| Jun 1, 12:18 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 4 hr |
| Jun 1, 12:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 1, 12:57 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Jun 1, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 38 min |
| Jun 1, 1:15 AM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 1:17 AM CDT | Special Weather Statement | OUN | Lincoln | 43 min |
| Jun 1, 1:59 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 1, 2:00 AM CDT | River Flood Warning | OUN | Canadian | 7 hr |
| Jun 1, 2:37 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 53 min |
| Jun 1, 2:39 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 60 hr |
| Jun 1, 2:41 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 1, 4:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 4:53 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie, Seminole | 112 min |
| Jun 1, 6:20 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 115 min |
| Jun 1, 7:37 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 5 hr |
| Jun 1, 8:34 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 1, 8:45 AM CDT | River Flood Warning | OUN | Pottawatomie | 45 hr |
| Jun 1, 8:53 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 17 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Logan, Oklahoma | 28 hr |
| Jun 1, 12:23 PM CDT | River Flood Warning | OUN | Logan | 32 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.